Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 24 found articles
 
 
  On grids in topological graphs
 
 
Title: On grids in topological graphs
Author: Ackerman, Eyal
Fox, Jacob
Pach, János
Suk, Andrew
Appeared in: Computational geometry
Paging: Volume 47 (2014) nr. 7 pages 14 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands